A behavioral approach to singular systems

M.S. Ravi, J. Rosenthal, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)331-344
Number of pages13
JournalActa Applicandae Mathematicae
Volume54
Publication statusPublished - 1998

Cite this

Ravi, M. S., Rosenthal, J., & Schumacher, J. M. (1998). A behavioral approach to singular systems. Acta Applicandae Mathematicae, 54, 331-344.
Ravi, M.S. ; Rosenthal, J. ; Schumacher, J.M. / A behavioral approach to singular systems. In: Acta Applicandae Mathematicae. 1998 ; Vol. 54. pp. 331-344.
@article{d8d9f8eb54d44a4789728691130f84af,
title = "A behavioral approach to singular systems",
author = "M.S. Ravi and J. Rosenthal and J.M. Schumacher",
note = "Pagination: 13",
year = "1998",
language = "English",
volume = "54",
pages = "331--344",
journal = "Acta Applicandae Mathematicae",
issn = "0167-8019",
publisher = "Springer Netherlands",

}

Ravi, MS, Rosenthal, J & Schumacher, JM 1998, 'A behavioral approach to singular systems', Acta Applicandae Mathematicae, vol. 54, pp. 331-344.

A behavioral approach to singular systems. / Ravi, M.S.; Rosenthal, J.; Schumacher, J.M.

In: Acta Applicandae Mathematicae, Vol. 54, 1998, p. 331-344.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A behavioral approach to singular systems

AU - Ravi, M.S.

AU - Rosenthal, J.

AU - Schumacher, J.M.

N1 - Pagination: 13

PY - 1998

Y1 - 1998

M3 - Article

VL - 54

SP - 331

EP - 344

JO - Acta Applicandae Mathematicae

JF - Acta Applicandae Mathematicae

SN - 0167-8019

ER -

Ravi MS, Rosenthal J, Schumacher JM. A behavioral approach to singular systems. Acta Applicandae Mathematicae. 1998;54:331-344.